American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05A15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 31 to 49 of 49 found      Go to page: 1 2

[31] Ira M. Gessel and C. Krattenthaler. Cylindric Partitions. Trans. Amer. Math. Soc. 349 (1997) 429-479. MR 1389777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] James Haglund. Rook theory, compositions, and zeta functions . Trans. Amer. Math. Soc. 348 (1996) 3799-3825. MR 1357880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] I. P. Goulden and D. M. Jackson. Connection coefficients, matchings, maps and combinatorial conjectures for Jack symmetric functions. Trans. Amer. Math. Soc. 348 (1996) 873-892. MR 1325917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Dominique Foata and Doron Zeilberger. Multibasic Eulerian polynomials . Trans. Amer. Math. Soc. 328 (1991) 843-862. MR 1022166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Robert A. Proctor. A generalized Berele-Schensted algorithm and conjectured Young tableaux for intermediate symplectic groups . Trans. Amer. Math. Soc. 324 (1991) 655-692. MR 989583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Jean Berstel and Christophe Reutenauer. Zeta functions of formal languages . Trans. Amer. Math. Soc. 321 (1990) 533-546. MR 998123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] D. M. Jackson. Counting semiregular permutations which are products of a full cycle and an involution . Trans. Amer. Math. Soc. 305 (1988) 317-331. MR 920161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] John R. Stembridge. First layer formulas for characters of ${\rm SL}(n,{\bf C})$ . Trans. Amer. Math. Soc. 299 (1987) 319-350. MR 869415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] D. M. Jackson. Counting cycles in permutations by group characters, with an application to a topological problem . Trans. Amer. Math. Soc. 299 (1987) 785-801. MR 869231.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] I. P. Goulden. A bijective proof of Stanley's shuffling theorem . Trans. Amer. Math. Soc. 288 (1985) 147-160. MR 773053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Attila Máté, Paul Nevai and Thomas Zaslavsky. Asymptotic expansions of ratios of coefficients of orthogonal polynomials with exponential weights . Trans. Amer. Math. Soc. 287 (1985) 495-505. MR 768722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Ira Gessel. A noncommutative generalization and $q$-analog of the Lagrange inversion formula . Trans. Amer. Math. Soc. 257 (1980) 455-482. MR 552269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Stephen C. Milne. A $q$-analog of restricted growth functions, Dobinski's equality, and Charlier polynomials . Trans. Amer. Math. Soc. 245 (1978) 89-118. MR 511401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] D. Kleitman and G. Markowsky. On Dedekind's problem: the number of isotone Boolean functions. II . Trans. Amer. Math. Soc. 213 (1975) 373-390. MR 0382107.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] D. J. Kleitman and B. L. Rothschild. Asymptotic enumeration of partial orders on a finite set . Trans. Amer. Math. Soc. 205 (1975) 205-220. MR 0369090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Michael Henle. Binomial enumeration on dissects . Trans. Amer. Math. Soc. 202 (1975) 1-39. MR 0357133.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] William Edward Story. Denumerants of double differentiants . Trans. Amer. Math. Soc. 8 (1907) 33-70. MR 1500774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] E. D. Roe. On the coefficients in the quotient of two alternants . Trans. Amer. Math. Soc. 6 (1905) 63-74. MR 1500695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] E. D. Roe. Errata: ``On the coefficients in the quotient of two alternants'' [Trans.\ Amer.\ Math.\ Soc. {\bf 6} (1905), no. 1, 63--74; 1500695] . Trans. Amer. Math. Soc. 6 (1905) 546-547. MR 1500476.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 49 of 49 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia